# SDR SWAA2025110415026

- Difficulty date: September 15, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED THROUGH FASTENERS 2 O' CLOCK POSITION ON RIGHT INLET COWL OUTER LIP SKIN.   REMOVED AND REPLACED RT INLET COWL OUTER LIP SKIN IAW SRM 54-10-01-1A-2 AND SRM 51-40-02.  ACCOMPLISHED NDI INSPECTION IAW NDTM PART 6; 51-00-00.  REMOVED AND REPLACED NR 2 ENGINE INLET COWL UPPER BARREL SKIN FASTENERS TO FOM IAW SRM 51-40-02 AND CMM 71-11-22.  REMOVED AND REINSTALLED CTAI PANEL TO FOM IAW 71-11-22. REMOVED AND REINSTALLED CTAI EXHAUST DUCT IAW CMM 71-11-22.
